# SDR CA130524007

- Difficulty date: May 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 17,484 hours
- Engine: Ge CF348E5A1
- System (JASC): 2440 · External Power System
- Part: Module
- Part number: 1701337D
- Condition: Overheated
- Location: External Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

(CAN) ON ARRIVAL , APU WAS IN OPERATION WHEN CREW SELECTED APU GENERATOR AND BLEED THERE WAS  A BURNING ELECTRICAL SMELL, GPU WAS HOOKED UP BUT FAILED SHORTLY THEREAFTER , CREW THEN NOTICED A BLUISH HAZE THROUGHOUT THE CABIN AND THE BURNING SMELL WAS STRONGER....EMERGENCY SERVICES WERE CALLED OUT AND FIRE DID A COMPLETE SWEEP OF THE AIRCRAFT... PAX HAD ALREADY BEEN DEPLANED WHEN INCIDENT HAPPENED.  REMOVED & REPLACED EXTERNAL POWER MODULE IAW AMM 24-42-01 OPS CHECK GOOD.
